Common fixed point theorem using compatible mappings of type (E)

V. Srinivas, Ravi Sriramula

Abstract


The purpose of this paper is to present a common fixed point theorem in a metric space which extends the result of Bijendra Singh and M.S.Chauhan using the weaker conditions such as compatible mappings of type (E) and associated sequence in place of compatibility and completeness of the metric.


Full Text: PDF

How to Cite this Article:

V. Srinivas, Ravi Sriramula, Common fixed point theorem using compatible mappings of type (E), Advances in Fixed Point Theory, Vol 7, No 2 (2017), 296-303

Copyright © 2017 V. Srinivas, Ravi Sriramula. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.